# SDR ASAA2024081051720

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 65,041 hours, 19,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17F FLOOR EXIT LIGHT LENS MISSING. GROUNDED - YES. INSTALLED 17F FLOOR EXIT LIGHT LENS.
